MathSciNet Relay Station
MathSciNet bibliographic data
MR44836 (13,485f) 56.0X
Blakers, A. L.; Massey, W. S. The homotopy groups of a triad. II. Ann. of Math. (2) 55, (1952). 192–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement